Expand Cut Tags

No cut tags

Oops ...

Jan. 31st, 2017 11:00 pm
jeshyr: Blessed are the broken. Harry Potter. (Default)
[personal profile] jeshyr
I have done that stupid thing where I switched two medications in quick succession and now I'm getting more migraines. That might be random chance or it might be a side effect of one of the medications. And it's my birthday on Friday so I really want to feel good for that. Argh.

I will do the sensible thing and wait and see what happens because another week will tell me if it's a side effect or if it's random ... but ARGH and dammit.

You'd think after a billion years I'd know better ...

r

Date: 2017-01-31 03:01 pm (UTC)
vass: A sepia-toned line-drawing of a man in naval uniform dancing a hornpipe, his crotch prominent (Default)
From: [personal profile] vass
Ugh, I'm sorry.

I think a billion years of taking meds probably means you have more chances than most people to make what in retrospect turns out to have been the wrong call.

Date: 2017-01-31 05:17 pm (UTC)
lilysea: I deeply sympathise with your misfortune (Catastrophe Tea)
From: [personal profile] lilysea
Urgh! Aaargh!

Hope you feel better soon!

Profile

jeshyr: Blessed are the broken. Harry Potter. (Default)
Ricky Buchanan